# SDR USAA020367

- Difficulty date: September 17, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65C2591113A
- Condition: Cracked
- Location: Rt Aileron
- Part time: 27,291 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON, CRACKED 2 LOCATIONS.  LOWER SKIN FLANGE AT NR 3 HINGE AND NR 2 HINGE.  REMOVED ALL DAMAGE PLUS COMPLETED WET LAYUP REPAIR IAW SRM AND EA.
